# SDR C2XA06SH135

- Difficulty date: December 9, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 19,613 hours, 17,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700005
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CRACKED AT FR 22 AND CORRODED BETWEEN FRAMES 19A-22.  MAINTENANCE REMOVED THE DAMAGED AREAS AND INSTALLED DOUBLER REPAIRS IAW EMB 145 SRM 51-40-02 AND EC5320-01081, REV A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
